# SDR NAFA20040002

- Difficulty date: March 4, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N7780B
- Make and model: Doug DC-6A
- Aircraft serial: 45372
- Aircraft time: 22,313 hours
- Engine: Pwa R2800CB3
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: BZ3YT
- Condition: Dirty
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UNSAFE NOSE WHEEL INDICATION.  REMOVED NOSE GEAR DOWN & LOCK SWITCH ASSEMBLY, CLEANED CONTACTS, REASSEMBLED, RIGGED AND SWUNG NOSE GEAR.  OP CHECK GOOD.  (CLEANED INSPECTION WINDOW).
